# SDR ARWA980483

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING FUEL DUMP SHROUD COVER ATTACH ANGLE IS CRACKED.  REMOVED CRACKED ANGLE.  FABRICATED NEW ANGLE AND INSTALLED IN ACCORDANCE WITH JOSSAIR COMPANY EO ARW.970101.3065.  WORK ACCOMPLISHED UNDER ARROW AIR, INC FORM M3A, WORK ORDER 970101, ITEM NR 3065, CONTROL NR 1970.
